# SDR CA060321013

- Difficulty date: February 3, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 23,363 hours
- Engine: Pwa R134059
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Hinge Bracket
- Part number: C3FS4727
- Condition: Damaged
- Location: Horiz Stab
- Part time: 23,509 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH THE FORWARD HORIZONTAL STABILIZER ATTACH HINGE BRACKETS (C3FS472-7 RT AND C3FS473-7 LT) WERE FOUND TO BE BUSHED BEYOND SERVICEABLE LIMITS.  VIKING AIR HAD GIVEN A MAXIMUM OD OVERSIZE BUSHING OF .500.  DURING INSPECTION THE BUSHINGS WERE MEASURED AT .650 + BOTH BRACKETS WERE REPLACED WITH NEW PARTS.
